MathSciNet Relay Station
MathSciNet bibliographic data
MR717695 (85d:65053) 65M60 (76S05)
Douglas, Jim, Jr.; Roberts, Jean E. Numerical methods for a model for compressible miscible displacement in porous media. Math. Comp. 41 (1983), no. 164, 441–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement